Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :14 Issue : 2 1987      Add To Cart                                                                    Download

Fixed point theorems for multifunctions satisfying a rational inequality

Auther : VALERIU POPA

 
Department of Mathematics, Higher Education Institute, 5500 Bacau, Romania
 

ABSTRACT

 

We prove two fixed point theorems for a sequence of multifunctions satisfying a rational

inequality which generalize Theorem 1 of Fisher (1980).

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law